# SDR UALA2010012500290

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 64,429 hours, 20,400 cycles
- Engine: Pwa PW2037
- Engine time: 57,758 hours, 19,199 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACKS PUT OUT STRONG MUSTY ODOR WHEN FLYING IN MOISTURE. SEE HISTORY.  ACCOMPLISHED ENG RUN OIL LEAKAGE EXTERNAL FROM REV COWL OPEN ACT REF LM3422 AND CREATED SMC08. SECOND RUN NEEDS TO BE ACCOMPLISHED REF SMC08.
